One-dimensional rings of finite F-representation type

Takafumi Shibuta

研究成果: ジャーナルへの寄稿記事

4 引用 (Scopus)

抄録

We prove that a complete local or graded one-dimensional domain of prime characteristic has finite F-representation type if its residue field is algebraically closed or finite, and present examples of complete local or graded one-dimensional domains which do not have finite F-representation type with perfect residue fields. We also present some examples of higher dimensional rings of finite F-representation type.

元の言語英語
ページ(範囲)434-441
ページ数8
ジャーナルJournal of Algebra
332
発行部数1
DOI
出版物ステータス出版済み - 4 15 2011

Fingerprint

Representation Type
Ring
Algebraically closed
High-dimensional

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

これを引用

One-dimensional rings of finite F-representation type. / Shibuta, Takafumi.

:: Journal of Algebra, 巻 332, 番号 1, 15.04.2011, p. 434-441.

研究成果: ジャーナルへの寄稿記事

Shibuta, Takafumi. / One-dimensional rings of finite F-representation type. :: Journal of Algebra. 2011 ; 巻 332, 番号 1. pp. 434-441.
@article{14a6272cb1084730891d1883a35af845,
title = "One-dimensional rings of finite F-representation type",
abstract = "We prove that a complete local or graded one-dimensional domain of prime characteristic has finite F-representation type if its residue field is algebraically closed or finite, and present examples of complete local or graded one-dimensional domains which do not have finite F-representation type with perfect residue fields. We also present some examples of higher dimensional rings of finite F-representation type.",
author = "Takafumi Shibuta",
year = "2011",
month = "4",
day = "15",
doi = "10.1016/j.jalgebra.2011.01.009",
language = "English",
volume = "332",
pages = "434--441",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - One-dimensional rings of finite F-representation type

AU - Shibuta, Takafumi

PY - 2011/4/15

Y1 - 2011/4/15

N2 - We prove that a complete local or graded one-dimensional domain of prime characteristic has finite F-representation type if its residue field is algebraically closed or finite, and present examples of complete local or graded one-dimensional domains which do not have finite F-representation type with perfect residue fields. We also present some examples of higher dimensional rings of finite F-representation type.

AB - We prove that a complete local or graded one-dimensional domain of prime characteristic has finite F-representation type if its residue field is algebraically closed or finite, and present examples of complete local or graded one-dimensional domains which do not have finite F-representation type with perfect residue fields. We also present some examples of higher dimensional rings of finite F-representation type.

UR - http://www.scopus.com/inward/record.url?scp=79952183346&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79952183346&partnerID=8YFLogxK

U2 - 10.1016/j.jalgebra.2011.01.009

DO - 10.1016/j.jalgebra.2011.01.009

M3 - Article

AN - SCOPUS:79952183346

VL - 332

SP - 434

EP - 441

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -